# SDR R61A20110212

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 17,345 hours, 11,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Part number: MS21060L3
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON THE FWD CARGO DOOR CUT OUT LOWER FRAME NUT PLATE SUPPORTS (6EA).  MX REMOVED SURFACE CORROSION FROM SUPPORTS AND REPLACED NUTPLATES IAW EMB 170 SRM 51-10-03. A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
